Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to get rid of skin rash on shoulder ?

Hello, my name is Andrew. I m 18 and I recently noticed a rash on my shoulder that is near my armpit area. It is just beside the beginning of my bust and it is red and looks kinda like a cigarette burn. I also noticed some dry skin patches that don t hurt and aren t too noticeable that are almost symmetrical with the first rash. These aren t red or burn-like. I ve had dry skin pretty much my whole life due to the dry climate (Las Vegas) . I am afraid that it could be something bad. I had a blood and urine test in August and was told I was completely healthy. I m sexually active, but haven t had sex in a few weeks and plan being away from sex for awhile. Again, these just recently showed up. I don t know if its from dirt, sweat, allergies or even a possible HIV , but I need help because I m terrified. I don t think it s HIV because I haven t had any other symptoms of it besides a rash. Also I read on a blog that this woman had the same exact thing as I have described and she said that she found out she was allergic to wheat. So if you can help me that would be greatly appreciated. Thank you.
Fri, 27 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Treatment/Therapy
Pediatrician 's  Response
Hi
I think you have a fungal infection of the skin which you might have contracted from your female partner who had the similar patches. It is called Tenia corporis and can be easily treated by using local clotrimazole cream and may require oral anti-fungal medicines too. Better consult a dermatologist who'll surely help you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was exposed to radon where I worked for 8 yrs. I have had skin rashes under my arms and on my legs for yrs. The only thing that gets rid of them is the use of prediscone. I don t want to keep taking prediscone for the rest of my life. Is there any way that I can get rid of the rashes by getting a blood transfusion or by some other way ? Thanks!

doctor1 MD

Hi Dr Samuel, I have red rashes on my arms, under my breasts, over my right shoulder and on top part of my private part. I started using E45 but it was getting worse and it looked as if the moisturising cream was encouraging the rash to expand. It felt more like fungus and my arms were particularly bad and felt as if I have been beaten up and it was very painful. I did some research and found bleach bath twice a week might help and I did 3 bleach bath in two weeks and miraculously the redness and pain were gone. I have recently seen my GP who is also a dermatologist and has prescribed Betnovate cream and Epaderm for my eczema but didn t tell me how to apply them. Can I apply Epaderm straight after I ve applied Betnovate?

doctor1 MD

i have an 8moths old baby with skin rash,the pead told me that he had aviral infection and gave us Azithral liquid-200 so far its the 2nd day of treatment but no improvement yet, what can i do?could it be measles coz its alot in the area Uganda,but no tempeature,eyes are ok good breast feeding.Victoria

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?